# SDR EVAS097003

- Difficulty date: February 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N16405
- Make and model: Boeing 747-400
- Aircraft serial: 27142
- Aircraft time: 70,448 hours, 12,262 cycles
- Engine: Ge CF680C2*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 20C1445
- Part serial: 4387
- Condition: Fractured
- Location: Fuel Discharge
- Part time: 70,448 hours, 12,262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AFTER TAKEOFF 2 HRS, PILOT FOUND THE FUEL QTY INDICATION DROP 7000 KG/HR ABNORMAL, CHECKED, FND FUEL DUMP FROM L WING TIP, PILOT CLOSE ALL 4EA CROSSFEED VALVE, THEN NO MORE FUEL OVERBOARD. AC DIVERTED FOR CHECKING AND REFUELING, AFTER, BACK TO HOME BASE, MAINT FOUND THE NR 2 FUEL BOOST PUMP DISCHARGE CHECK VALVE HOUSING HAD FRACTURED.
